# SDR DALA2024031103217

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,379 hours, 37,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER WING SKIN AND DOUBLER PER PRI 615647-14AD, REV 1, STEP 23, SHOWS CRACK INDICATIONS (4 EA) COMMON TO LOWER WING SKIN DOUBLER AT XRS 164. 1 EACH IS OUTBOARD OF XRS 164, 3 EACH ARE INBOARD OF XRS 164. MARKED. COMPLIED WITH LH WING / REAR SPAR LOWER CAP / XRS=159 / CRACK ERA 615647-14AD REV ORIG SECTION I: PERMANENT REPAIR INSTRUCTIONS. ASSOCIATED ERA 41-746516 ADDED FOR AC 9585. (LP #0238101)
